| Model Number |
X076-0020 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual and functional assessments could not be performed due to the complaint implant being discarded at the surgical facility.A dhr review of the system complaint implant could not be performed due to the lot number of the device not being available.The root cause of this complaint cannot be reliably determined.The system drills and taps are approximately 8% undersized when compared to the diameter of system implants.The hole created by drilling and tapping may require additional downward force for a system implant to achieve appropriate bone purchase for final placement.There have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor this product family for complaints from the field.
Event or Problem Description
The manufacturer was made aware of a product complaint on 8/16/2023.It was reported that a system compression screw would not attain bone purchase when attempted to be implanted in a surgical procedure.The complainant stated that the distal tip of the implant screw was not aggressive enough to function as intended.There were no known patient complications or delay in treatment associated with this complaint.The surgeon elected to perform a laminectomy during the procedure instead of utilizing an alternate system implant screw.The complaint implant was not available to be returned to the manufacturer for assessment, as it was discarded at the facility.